# SDR AALA201807129022

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: FE240004
- Part serial: 2473
- Condition: Faulty
- Part time: 53,448 hours, 25,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DURING OPERATIONAL TEST OF PASSENGER CREW DOOR (841) HARD IMPACT BETWEEN THE BUFFER DOOR AND FUSELAGE AT FORWARD GALLEY AREA. REPLACED DOOR DAMPER ON PASSENGER CREW DOOR (841) PER AMM 52-11-14-400-001-A. LEAK TEST  IS OK.
